How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11363
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

SH After being administered the Hepatitis vaccine, I have

Customer Question

For Dr SHAfter being administered the Hepatitis B vaccine, I have developed permanent adverse reactions,
which were not anticipated. I could previously lift 100 KG with ease. Now, due to the excruciating
pain in my left shoulder, I am not even able to lift 50 KG. Also, there is a sudden pain I
experience in either my left toes or right toes after walking, which happens rarely. However, the
pain does not persist and disappears when I sit or sleep. The pain cannot be attributed to the
shoes, as I continue to suffer from pain even while wearing any type of shoes. There's a measurable
loss in stamina ever since I was administered the vaccine and now, after a little physical activity,
I feel breathless and due to this, I am not able to perform any cardiovascular exercises the way I
used to before. I have chronic fatigue and it is not improved by getting rest. I have a dry
persistent cough when there's nothing to bring up. Even while I sit, there is pain in the upper left
side of my abdomen in a specific area. Due to this, I am not able to sit comfortably in the bus,
sofa or a chair! The pain I experience is positional in normal seated position and is associated with
the movement of muscle. When I change the posture, there is no pain and there is no pain
while I am lying down or standing. It is not any internal pain in the stomach, as I can feel the
digestion in my stomach and the pain in my upper abdomen simultaneously. I suffered the residual
effects of all these symptoms for more than 4 years. Previously, I was perfectly healthy and I was
athletic. However, after the vaccination, I am experiencing debilitating side effects and severe pain.
For diagnosing and curing this, will it be advisable to visit an orthopedic or rheumatologist?Here is a citation that indicate the manifestations of side-effects due to Hepatitis B vaccine.https://www.ncbi.nlm.nih.gov/pubmed/25427994
Submitted: 11 months ago.
Category: Medical
Expert:  wieyedoc replied 11 months ago.

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 11 months ago.

Did you have the entire series of shots?

How old are you?

M/F?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 11 months ago.
1) Yes all 32) 363) Male4) I don't have any other medical problems other than those symptoms
Expert:  wieyedoc replied 11 months ago.

Thank you for that additional information.

It sounds like you have spent quite some time trying to get to the bottom of what is causing your weakness, pain, fatigue etc. I am sure that your previous doctors have thought of, and ruled out, all of the common and easily treatable conditions that could be causing your issues or how the Hepatitis vaccine is involved. Would you say this is a correct statement?

Well I think it might be time for you to take a very difficult, and bold, step to see if you can get some relief.

At this point I think the best thing for you to do would be to gather up copies of all your medical records and travel to a large University Teaching hospital. At an institution like that you could be evaluated and treated by a team of sub-specialists who are at the cutting edge of their respective fields. The best thing about these large teaching hospitals is that consultations are available with Professors and leaders in their field by just walking a few steps down the hall.

In the USA, the Mayo Clinic in Rochester, Minnesota is an excellent example of just such a place as this. That being said there are many excellent teaching hospitals all across the UK and Europe and I am sure that there is one near you.

I know that it is going to take significant effort on your part, but I believe that going to one of the "Medical Mecca's" is your best chance to – finally -- get to the bottom of what is going on.

Does this make sense to you?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned the top rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS

Customer: replied 11 months ago.
No I haven't been to a Doctor yet to say I am experiencing all these symptoms.
Expert:  wieyedoc replied 11 months ago.

Time to go to a doctor then......

No need to sit home and continue to suffer like you have been doing

Make sense?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

I hope you feel better soon.

Have a good weekend.

Customer: replied 11 months ago.
Did you look at citation I posted?
Customer: replied 11 months ago.
On citation it says Neurological manifestations (84.2 %) were the highest symptoms, more than musculoskeletal (78.9 %). Do I have anything that could be Neurological?
Expert:  wieyedoc replied 11 months ago.

Yes. Thank you.

It is impossible to tell what the underlying root cause of your symptoms is without a complete physical exam and workup.

Could it be neurological? Yes.

Could it be musculoskeletal ? Sure.

Could it be unrelated to your Hep B vaccination? Of course.

So. What should you do?

Get a good workup by a qualified MD

Make sense?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

Customer: replied 11 months ago.
For diagnosing and curing this, will it be advisable to visit an orthopedic or rheumatologist?
Expert:  wieyedoc replied 11 months ago.

I would think that you would be best served to consult with a rheumatologist in conjunction with a primary care internal medicine specialist.

Make sense?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you can please give me the top rating in all areas. It has been a pleasure to assist you today.

Thanks in advance,

Dr. Rick MD FACS

I hope you get some relief soon.

Have a good weekend.

Customer: replied 11 months ago.
What is a primary care internal medicine specialist?
Expert:  wieyedoc replied 11 months ago.

An internal medicine specialist is a doctor who treats medical problems of adults. In many cases they are a persons primary physician who deals with the majority of medical issues and refers folks for problems to specialists (ophthalmologists, rheumatologists, oncologists, etc) when necessary.

Family practice doctors also fill this role.....

Make sense?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

wieyedoc and other Medical Specialists are ready to help you
Customer: replied 11 months ago.
Based on the case reports I conducted, I discovered that claimants have won their claim against
the adverse side effects caused due to Hepatitis B vaccine. Should I take these case reports when I go see the Doctor or should I just take the citation that indicate the manifestations of side-effects due to Hepatitis B vaccine?